# SDR HALA2019070800349

- Difficulty date: July 5, 2019
- Submitted: July 9, 2019
- Operation: Air carrier
- Aircraft: N380HA
- Make and model: Airbus A330-243
- Aircraft serial: 1104
- Aircraft time: 40,721 hours, 6,649 cycles
- System (JASC): 2210 · Autopilot System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - AUTO FLIGHT FCU FAULT. PFR SHOWS LRU FCU(3CA) FAULT. PERFORMED AFS BITE TEST, NO FAULTS
NOTED, FAULT EXTINGUISHED. OK FOR SERVICE.
